Turnpike properties of solutions of Hamiltonian systems
Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 523-525
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_3_a20,
author = {D. E. Gusev},
title = {Turnpike properties of solutions of {Hamiltonian} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {523--525},
year = {1994},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_3_a20/}
}
D. E. Gusev. Turnpike properties of solutions of Hamiltonian systems. Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 523-525. http://geodesic.mathdoc.fr/item/DE_1994_30_3_a20/